HOME    About this site    mypage    Japanese    library    university    Feedback

University of the Ryukyus Repository >
Faculty of Education >
Peer-reviewed Journal Articles (Faculty of Education) >

Title :On the Perimeter of a Triangle in a Minkowski Plane
Authors :Maehara, Hiroshi
Zamfirescu, T
Issue Date :2005
Type Local :雑誌掲載論文
ISSN :0002-9890
Publisher :Mathematical Association of America
URI :http://hdl.handle.net/20.500.12000/139
Citation :American Mathematical Monthly Vol.112 no.6 p.521 -522
Appears in Collections:Peer-reviewed Journal Articles (Faculty of Education)

Files in This Item:

File Description SizeFormat
mehara01.pdf154KbAdobe PDFView/Open